Acta Mathematica Sinica, English Series

, Volume 29, Issue 5, pp 883–896

Estimates for vector-valued commutators on weighted Morrey space and applications


DOI: 10.1007/s10114-013-2012-8

Cite this article as:
Shi, S.G. Acta. Math. Sin.-English Ser. (2013) 29: 883. doi:10.1007/s10114-013-2012-8


In this paper, we introduce weighted vector-valued Morrey spaces and obtain some estimates for vector-valued commutators on these spaces. Applications to Calderón-Zygmund singular integral operators, oscillatory singular integral operators and parabolic difference equations are considered.


Weighted Morrey spacevector-valued commutatorAp weights

MR(2010) Subject Classification


Supplementary material

10114_2013_2012_MOESM1_ESM.tex (39 kb)
Supplementary material, approximately 38.9 KB.

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.School of ScienceLinyi UniversityLinyiP. R. China
  2. 2.School of Mathematical SciencesBeijing Normal UniversityBeijingP. R. China